# SDR ASAA2017050520648

- Difficulty date: May 5, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 34,695 hours, 10,601 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH003148
- Condition: Failed
- Location: Nr 1
- Part time: 23,745 hours, 7,272 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER START WITH NR 1 GENERATOR ON APU, SWAPPED GEN TO NR 1 ENGINE AND NR 1 GEN BUSS SOURCE OFF LIGHT CAME ON.  ACFT GROUNDED. REMOVED FILTERS FROM REMOVED IDG, NO CONTAMINATION NOTED IAW AMM 24-11-11.  REMOVED AND REPLACED THE NR 1 IDG IAW AMM 24-11-11. LEAK CHECKED GOOD, GROUND VERIFICATION SUCCESSFUL.
